Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Acne Log

  • entries
    10
  • comment
    1
  • views
    1046

Everything sucks

iamdonelol

340 views

I have no idea why but I'm having really horrible breakouts now..tiny red spots everywhere. And my face looks so scarred and bumpy. I've been using differin for about 12 weeks now and Dalacin T for 13 weeks. I don't get why my acne not recovered yet!! I want to cry T.T I don't even feel like stepping foot out of the house anymore :(:(:( Now I feel like my acne is never going to go away..
 



1 Comment


Recommended Comments

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×